Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2012, Article ID 104856, 6 pages
Research Article

The Entanglement of Independent Quantum Systems

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2College of Computer Science and Technology, Harbin Engineering University, Harbin 150001, China

Received 1 November 2012; Accepted 18 December 2012

Academic Editor: Shao-Ming Fei

Copyright © 2012 Shuilin Jin and Li Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuilin Jin and Li Xu, “The Entanglement of Independent Quantum Systems,” Advances in Mathematical Physics, vol. 2012, Article ID 104856, 6 pages, 2012.